Open Access
Translator Disclaimer
December, 2004 Our Trips to China
Gaby Borel
Asian J. Math. 8(4): xvii-xx (December, 2004).

Abstract

In deep memory of Armand (Borel)

Citation

Download Citation

Gaby Borel. "Our Trips to China." Asian J. Math. 8 (4) xvii - xx, December, 2004.

Information

Published: December, 2004
First available in Project Euclid: 13 June 2005

zbMATH: 1072.01525
MathSciNet: MR2127934

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
PAGES


SHARE
Vol.8 • No. 4 • December, 2004
Back to Top